# SDR 2003F00337

- Difficulty date: April 23, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- System (JASC): 3200 · Landing Gear System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO FIELD.  GEAR DISAGREE WARNING MESSAGE ON TAKEOFF.  MAINTENANCE TROUBLESHOT AIRCRAFT IAW AMM.  NO DEFECTS NOTED.  (M)
